# SDR ASAA2020032332491

- Difficulty date: March 19, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 47,122 hours, 14,032 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Condition: Unsecure
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R/H PACK LIGHT ILLUMINATED CLIMBING THROUGH 30000FT. QRH CHECKLIST WAS COMPLETED AND PACK LIGHT REMAINED ILLUMINATED. GROUNDED - YES. PACK TRIP RESET NORMALLY AT GATE. RAN RIGHT PACK FULL HOT, UNABLE TO DUPLICATE. PERFORMED BITE CHECK ON PACK/ZONE TEMP CONTROLLERS. ZONE TEMP CONT 2 FAULTS THIS PACK TCV. WHEN GOING TO REMOVE R/H TEMP CONTROLLER FOUND AFT CLAMP NOT SECURE. SECURED BOTH CLAMPS AND PERFORMED PACK/ZONE TEMP CONTROLLER BITE CHECK MULTIPLE TIMES FOR CONT 2 NO FAULTS REGISTERED. IAW B737-800 AMM TASK 21-61-00-700-806-002.
